» Eğitim Durumu

» Akademik Unvanlar

» Akademik ve İdari Görevler

» Yayınlar

SCI-SSCI veya SCI Expanded Kapsamındaki Yayınları

  • H. Karayılan, M. Telci, "Common Fixed Point Theorems for Pairs of Mappings in d-Complete Topological Spaces", Vietnam J. Math., 43(3) (2015), 621-629. DOI 10.1007/s10013-014-0105-z.
  • İ. Şahin and M. Telci, "A theorem on common fi xed points of expansion type mappings in cone metric spaces", An. St. Univ. Ovidius Constante, 18(1) (2010), 229-236.
  • İ. Şahin, and M. Telci, "Fixed points of contractive mappings on complete cone metric spaces", Hacet. J. Math. Stat. 38 (1) (2009), 59-67.
  • B. Fisher and M. Telci, "The sine integral and the neutrix convolution", Integral Trans. Spec. Funct., 13(2002), 481-487.
  • M. Telci, "Fixed points on two complete and compact metric spaces", Appl. Math. Mech., Engl. Ed., 22(5)(2001), 564-568.

Uluslararası Hakemli Dergilerde Yayınlanan Makaleler

  • İ. Şahin and M. Telci, "A common fixed point theorem for pair of mappings in cone metric spaces", CUBO A Mathematical Journal, 16(1) (2014), 63-72.
  • E. Hacıoğlu, M. Telci, "A common fixed points theorem for set-valued mappings using delta-distance in complete metric spaces", Scienti c Studies and Research Series Mathematics and Informatics, 22(2) (2012), 31-36.
  • H. Karayılan, M. Telci, "Common fixed point theorems for contractive type mappings in fuzzy metric spaces", Rend. Circ. Mat. Palermo, 60(1-2) (2011), 145-152.
  • H. Karayılan, M. Telci, "Common fixed points of two maps in complete G- metric spaces", Scienti c Studies and Research Series Mathematics and Informatics, 20(2) (2010), 39-48.
  • F. Gündoğdu and M. Telci "Related fixed point theorems for mappings on two fuzzy metric spaces", J. Fuzzy Math., 15 (2007), 567-580.
  • V. Popa and M. Telci "Fixed point theorems for mappings satisfying implicit relations on two metric spaces", Mathematica Balkanica, 20(2) (2006), 143-152.
  • İ. Şaahin, H. Karayılan and M. Telci, "Common fixed point theorems for fuzzy mappings in quasi-pseudo-metric spaces", Turk J. Math., 29 (2005), 129-140.
  • B. Fisher, M. Telci and D. Türkoğlu, "On the Fresnel integrals", Contributions, Sec. Math. Tech. Sci., 23-24(2002-2003), 57-69.
  • B. Fisher and M. Telci, "Some neutrix convolutions of functions and distribu- tions", J. Analysis, 11(2003), 23-32.
  • M. Telci and B. Fisher, "On a fi xed point theorem for fuzzy mappings in quasi-metric spaces", Thai J. Math., 1(2)(2003), 1-8.
  • B. Fisher and F. Al-Sirehy and M. Telci, "Convolutions involving the error function", Internat. J. Appl. Math., 13(4)(2003), 317-326.
  • B. Fisher, M. Telci and E. Özçağ, "Results on the error function and neutrix convolution", Radovi Matematicki, 12(2003), 81-90.
  • B. Fisher and M. Telci, "Results on some neutrix convolutions of functions and distributions", Bull. Malaysian Math. Soc. (Second Series), 26(2003), 189-199.
  • B. Fisher, S. Yakubovich and M. Telci, "Convolutions and neutrix convolution in connection with the incomplete Gamma function", Radovi Matematicki, 11(2002), 37-47.
  • B. Fisher, M. Telci and F. Al-Sirehy, "The error function and the neutrix convolution", Internat. J. Appl. Math., 8(3)(2002), 295-309.
  • M. Telci and İ. Şahin, "A fi xed point theorem for fuzzy mappings in quasi- pseudo-metric spaces", J. Fuzzy Mathematics, 10(1)(2002), 105-110.
  • B. Fisher, S. Yakubovich and M. Telci, "Results on the sine integral and the neutrix convolution", Radovi Matematicki, 10(2001), 171-180.
  • B. Fisher, M. Telci and E. Özçağ, "A neutrix convolution of functions", Stud. Cerc. St. Ser. Mathematica, Universitatea Bacau, 11(2001), 65-76.
  • V. Popa and M. Telci, "Some fixed points theorems for implicit expansion mappings", Stud. Cerc. St. Ser. Mathematica, Universitatea Bacau, 8(1998), 87-96.
  • K. Taş, M. Telci and B. Fisher, "Common fixed point theorems for compatible mappings", Internat. J. Math. Math. Sci., 19(3)(1996), 451-456.
  • M. Telci, "Some results on fi xed points of expansion type mappings", Stud. Cerc. St. Ser. Mathematica, Universitatea Bacau, 5(1995), 117-121.
  • M. Telci, K. Taş and B. Fisher, "A generalization of the fi xed point theorem of Bhola and Sharma",Mathematica Balkanica, New Series, 9(2-3)(1995), 113-116.
  • B. Fisher, K. Taş and M. Telci, "A common fi xed point theorem for three mappings", Jour. Nat. Sci. Math., 34(1)(1994),63-67.
  • M. Telci and K. Taş, "Some fixed points theorems for pairs of expansion type mappings", Demonstratio Mathematica, 27(2)(1994), 401-405.
  • M. Telci and K. Taş, "On extension of a fixed point theorem associated with a self map", Bull. Calcutta Math. Soc, 85(3)(1993), 219-222.
  • M.Telci and K. Taş, "Some fixed point theorems on an arbitrary metric space", Mathematica Balkanika, 6(3)(1992), 251-255.

Ulusal Hakemli Dergilerde Yayınlanan Makaleler

  • M. Telci and K. Taş, "Several results concerning p′-contraction mappings", Hacettepe Bul. Nat. Scien. Engin., 22(1993), 9-16.
  • B. Fisher, M. Telci and K. Taş, A generalization of a fi xed point theorem of Nesic", Doğa Turkish Jour. Math.,17(3)(1993), 247-250.

Ulusal Bilimsel Toplantılarda Sunulan ve Bildiri Kitabında Basılan Bildiriler

  • M. Telci, K. Taş and B. Fisher, "Common fixed point theorems for weakly commuting mappings", Turkish Math. Association, Proc. Tenth National Math. Symposium, Bolu, 1997, 111-121.
  • K. Taş and M. Telci, "Some fi xed points theorems for Mann iterative process in Hyperbolic spaces", Turkish Math. Association, Proc. Fifth National Math. Symposium, Adapazarı, 1992, 117-120.

Ulusal Konferans ve Sempozyumlar

  • M. Telci and K. Taş, "Common fixed point theorems for compatible mappings", VIII. Ulusal Matematik Sempozyumu. (1995), Ceyhan-Adana.
  • M. Telci, K. Taş, "Generalized fixed point theorems for expansion mappings", V. Ulusal Matematik Sempozyumu. (1992), Adapazar.

Yönetilen Doktora Tezleri

  • Hakan KARAYILAN, "Değişik yapıdaki metrik uzaylarda fonksiyonların sabit noktaları", 2011- Edirne
  • İlker ŞAHİN, " Koni metrik uzaylarda dönüşümlerin sabit noktalar", 2009-Edirne.

Yönetilen Yüksek Lisans Tezleri

  • Emirhan HACIOĞLU, "Küme değerli fonksiyonlar için sabit nokta teoremleri", 2012-Edirne
  • Fehmi EKİCİ, "Fuzzy normlu uzaylar", 2008-Edirne
  • Funda GÜNDOĞDU, "Fuzzy metrik uzaylar ve sabit nokta teoremleri", 2004-Edirne
  • Özlem TOPTANCI, "Normlu uzaylarda sabit nokta teoremleri ve iterasyon yöntemleri", 2003-Edirne
  • İlker ŞAHİN, "Quasi-pseudo metrik uzaylar ve sabit nokta teoremleri", 2000-Edirne
  • Hakan KARAYILAN, "w-uzaklık fonksiyonu ve sabit nokta teoremleri", 2000-Edirne
  • İlker YILANCI, "Dönüşümler ve sabit noktaları, 1998- Beytepe, Ankara

Üye Olunan Kurum ve Kuruluşlar

  • Türk Matematik Derneği

» Verdiği Dersler

MAT 305 REEL ANALİZ

MAT 401 FONKSİYONEL ANALİZ I